# SDR MASA200500744

- Difficulty date: September 23, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 19,251 hours, 14,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6231 PHX - FLOOR EMERGENCY LIGHT IS INOPERATIVE.  MX R2 LUMINESCENT STRIP.
